# SDR WX0A2015062672694

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- Aircraft time: 52,031 hours, 35,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27024
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMER LIGHTS INOPERATIVE AT ROWS 22 - 25.  REPLACED BATTERIES.  REPLACED POWER SUPPLY DUE TO DAMAGE.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
